I am HBsAg and HBseAg positive with minimal inflammation, low AFP, >100 million viral load. I developed a wicked rash over my trunk and neck a month ago. Dermatologist scraped and thinks its drug related.
Now its over a month and theres a rash here and there. Rash appears and then becomes ring like. Doesn't look like ringworm but not sure. Does anyone have an experience with this? Is this something to be concern with? I started Interferon 2 weeks ago and due for labs in 2 weeks.
from their package insert:
Skin rash can occur in patients taking PEGASYS. In some patients a rash
can be serious. If you develop a rash with fever, blisters, or sores in your
mouth, nose or eyes or conjunctivitis (red or inflamed eyes, like “pink eye”),
stop using PEGASYS and call your doctor right away
and also something that is not so serious:
Skin reactions: Some patients may develop rash, dry or itchy skin, and redness and
swelling at the site of injection.
I quote again "Chronic hepatitis B patients experienced transient acute exacerbations (flares) of hepatitis B (ALT elevation >10-fold higher than the upper limit of normal) during PEGASYS treatment."
Go to your gastro-/hepato- doctor. I think he will ask you to get LFT done now, at the very least, to see if an ALT flare could be the cause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.